Liouville Type Theorem For A System {P(D), BJ(D), J=1,…, P} of Differential Operators With Const

Yoshihiro Shibata*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)61-104
Number of pages44
JournalPublications of the Research Institute for Mathematical Sciences
Issue number1
Publication statusPublished - 1980
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this